Alert archive / Indiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 253, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Aug 9, 2012, 8:55 PM EDT for Fayette County, Franklin County, Indiana. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2012, 8:55 PM EDT (00:55 UTC)
- Expired
- Aug 9, 2012, 9:45 PM EDT
- In force
- 50 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Fayette County, IN, Franklin County, IN
The radar
The Indianapolis radar (KIND), 101 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 9, 8:40 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.9 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 339 J/kg
- Mixed-layer CIN
- -117 J/kg
- Mixed-layer LCL
- 841 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
504
WUUS51 KILN 100055
SVRILN
INC041-047-100145-
/O.NEW.KILN.SV.W.0253.120810T0055Z-120810T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
855 PM EDT THU AUG 9 2012
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FAYETTE COUNTY IN EAST CENTRAL INDIANA...
NORTHWESTERN FRANKLIN COUNTY IN SOUTHEAST INDIANA...
* UNTIL 945 PM EDT.
* AT 853 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
ANDERSONVILLE...MOVING NORTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
BROOKVILLE...
CONNERSVILLE...
IN ADDITION...HAMBURG...BUENA VISTA...ANDERSONVILLE...PEPPERTOWN...
GLENWOOD...LAUREL...METAMORA AND COLUMBIA ARE NEAR THE PATH OF THIS
SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM EDT FRIDAY
MORNING FOR SOUTHEASTERN INDIANA.
&&
LAT...LON 3972 8517 3971 8511 3956 8503 3953 8503
3953 8502 3952 8501 3943 8497 3937 8530
3964 8531
TIME...MOT...LOC 0055Z 239DEG 16KT 3949 8535
$$2 follow-up statements
661
WWUS51 KILN 100135
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
935 PM EDT THU AUG 9 2012
INC047-100145-
/O.CAN.KILN.SV.W.0253.000000T0000Z-120810T0145Z/
FRANKLIN IN-
935 PM EDT THU AUG 9 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN FRANKLIN COUNTY
IN SOUTHEAST INDIANA HAS BEEN CANCELLED...
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3972 8517 3971 8511 3956 8503 3954 8519
3965 8529
TIME...MOT...LOC 0135Z 239DEG 16KT 3961 8516
$$
INC041-100145-
/O.CON.KILN.SV.W.0253.000000T0000Z-120810T0145Z/
FAYETTE IN-
935 PM EDT THU AUG 9 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR CENTRAL FAYETTE COUNTY IN EAST CENTRAL INDIANA...
AT 932 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
NULLTOWN...MOVING NORTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
CONNERSVILLE.
IN ADDITION...EVERTON...METTEL FIELD AND WATERLOO ARE NEAR THE PATH
OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3972 8517 3971 8511 3956 8503 3954 8519
3965 8529
TIME...MOT...LOC 0135Z 239DEG 16KT 3961 8516
$$385
WWUS51 KILN 100143
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
943 PM EDT THU AUG 9 2012
INC041-100153-
/O.EXP.KILN.SV.W.0253.000000T0000Z-120810T0145Z/
FAYETTE IN-
943 PM EDT THU AUG 9 2012
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL FAYETTE COUNTY IN EAST
CENTRAL INDIANA WILL EXPIRE AT 945 PM EDT...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.
SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
STORM.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3972 8517 3971 8511 3956 8503 3954 8519
3965 8529
TIME...MOT...LOC 0143Z 239DEG 16KT 3963 8512
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 8:08 PM EDT, 47 minutes earlier.
Area forecast discussion, Aug 9, 8:08 PM EDT, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 808 PM EDT THU AUG 9 2012 .SYNOPSIS... SURFACE LOW PRESSURE WILL RIDE ALONG A FRONTAL BOUNDARY TONIGHT AND STRENGTHEN AS AN ENERGETIC UPPER LEVEL LOW CLOSES IN FROM THE NORTHWEST. SIGNIFICANTLY COOLER AIR WILL BE PULLED IN ON THE NORTHWEST FLOW AS THE SYSTEM SPINS OVER THE GREAT LAKES REGION FRIDAY AND EXIT ON SATURDAY. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... STRONG UPPER LEVEL RIDGE TO REMAIN OVER THE WESTERN US WITH A MEAN TROF OVER EASTERN CANADA AND NE US. STRONG S/W ENERGY OVER THE UPR MS VLY TO DIG SE WITH UPR LOW DROPPING INTO THE GREAT LAKES BY FRIDAY MORNING. EMBEDDED MID LEVEL S/W AHD OF THIS DIGGING FEATURE ALONG WITH DIFFERENTIAL HEATING (CLOUDS VS. SUNNY) LED TO THE DEVELOPMENT OF SCTD DEEP CONVECTION ALONG AND SE OF THE I-71 CORRIDOR. WITH MODERATE INSTBY SOME OF THESE STORMS PRODUCED SEVERE WEATHER. THE LEADING EDGE OF THESE STORMS AND BETTER FORCING HAS SHIFTED EAST OF ILN/S FA AND THEREFORE HAVE REMOVED THESE EASTERN COUNTIES FROM SEVERE THUNDERSTORM WATCH NUMBER 567. ADDITIONAL OUTFLOW DRIVEN STORMS HAVE DEVELOPED ACRS EASTERN INDIANA AND WESTERN OHIO. A COUPLE OF THESE STORMS HAVE PRODUCED GOOD CORES WITH LARGE HAIL. ISOLD SHORT LIVED SEVERE STORMS WITH DAMAGING WINDS/LARGE HAIL BEING THE MAIN THREATS WILL CONTINUE THRU THE EVENING ACRS THE WEST. HEAVY RAIN AND FLOODING IS ALSO A THREAT. SFC WAVE DEVELOPS OVER THE MID MS VLY IN RESPONSE TO THE DIGGING UPR SYSTEM. THIS WAVE TO TRACK NE THRU OHIO TO A POSITION NEAR LE BY FRI MORNING WITH TRAILING SFC COLD FRONT PUSHING INTO OHIO LATE. BETTER DYNAMICS COME INTO PLAY WITH 30-40KT 0-6KM SHEAR AHD OF THE SFC FRONT BUT INSTBY BECOMES MARGINAL. EXPECT A BETTER CHANCE FOR ORGANIZED STORMS AFTER 03Z. WILL CONTINUE TO HIGHLIGHT SEVERE WEATHER POTENTIAL THIS EVENING WITH THE ONGOING OUTFLOW DRIVEN CONVECTION AND THEN AGAIN OVERNIGHT AND KEEP POPS IN LKLY TO CATEGORICAL WITH BEST POPS OVER THE NORTH. GUID TEMPS CLOSE TONIGHT WITH LOWS FROM LOWER 60S NW TO THE UPPER 60S SE. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/... UPPER LEVEL LOW TO MIGRATE SLOWLY THRU THE GREAT LAKES FRIDAY. SFC WAVE NEAR LAKE ERIE FRIDAY MORNING TO TRACK THRU THE EASTERN GREAT LAKES WITH SOUTHWARD TRAILING COLD FRONT SWEEPING EAST THRU ILN/S FA FRIDAY MORNING. WL CONTINUE LKLY POPS EARLY WITH FROPA AND THEN DROP OFF POPS TO SLIGHT CHC. WL CONTINUE CHC POPS INTO AFTN WITH INFLUENCE OF UPR LOW AND SFC TROF DROPPING SE THRU ILN/S FA. CAA AND CLOUDS WILL KEEP TEMPS DOWN ON FRIDAY. HAVE HIGHS GENERALLY 10 TO 15 DEGREES BELOW NORMAL. HAVE HIGHS RANGING FROM NEAR 70 NORTH WHERE CLOUD COVER IS EXPECTED TO BE MOST EXTENSIVE TO THE UPPER 70S FAR SOUTH. AS THE UPPER LOW PULLS OUT...SFC HIGH PRESSURE WILL NOSE INTO THE OHIO VALLEY. WILL DIMINISH CHC OF SHOWERS TO SLIGHT CHC ACRS FROM THE SW FRIDAY NIGHT AND ALLOW FOR PARTIAL CLEARING TO TAKE PLACE. EXPECT COOL TEMPERATURES WITH OVERNIGHT LOWS IN THE MID AND UPR 50S. && .LONG TERM /SATURDAY THROUGH THURSDAY/... DEEP CLOSED LOW WILL BEGIN THE PERIOD /12Z SATURDAY/ OVER THE THUMB OF LOWER MICHIGAN...WITH COOL 850MB TEMPS AROUND +11C EXPECTED TO LINGER OVER THE AREA ON SATURDAY. THIS SUPPORTS GOING FORECAST HIGHS IN THE MID 70S FOR MUCH OF THE AREA. MAINTAINED A SMALL THREAT OF SHOWERS ON SATURDAY MORNING OVER CNTRL OH NEAREST STRONGEST CYCLONIC FLOW AND SUBTLE FORCING BEFORE LOW BEGINS TO DRIFT NORTHEAST A BIT ON SATURDAY AFTERNOON. A LITTLE WARMER ON SUNDAY BUT STILL BELOW NORMAL AS 850MB TEMPS RISE A FEW DEGREES. A LITTLE MORE SUNSHINE ON SUNDAY IN COMPARISON TO SATURDAY AS WELL SHOULD AID IN THE TEMPERATURE RISE. WEAKER SHORTWAVE ENERGY CRESTING THE LARGE WRN CONUS RIDGE WILL DIVE AND AMPLIFY A BIT INTO THE ERN CONUS L/W TROUGH SUNDAY NIGHT INTO MONDAY NIGHT. THIS ENHANCED FLOW AND EMBEDDED ENERGY WILL INDUCE A WEAK MID LEVEL WARM ADVECTION REGIME AND MAY PROMOTE A FEW AREAS OF SHOWERS BEGINNING MONDAY AND CARRYING INTO MONDAY NIGHT. THERE ARE SUGGESTIONS IN SOME DETERMINISTIC RUNS THAT RAIN CHANCE MAY CARRY /OR EVEN MORE FOCUSED ON/ TUESDAY...BUT FOR NOW WILL RUN WITH A MORE STABLE SIGNAL OF MONDAY/MONDAY EVENING FOR RAIN CHANCES...AND IT/S A RATHER LOW CHANCE GIVEN SUBTLE FORCING. INTO WED AND THURS OF NEXT WEEK...EXPECT NERN FRINGE OF WRN CONUS RIDGE TO BEGIN BUILDING BACK INTO THE AREA...WITH WARMING 850MB TEMPS TO 16C- 17C...SUPPORTING MORE NEAR/ABOVE NORMAL TEMPS 85-90 IN MOST AREAS. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... FIRST LINE OF CONVECTION CONTINUING TO MOVE THROUGH KCMH AND KLCK TAF SITE AREA. ANOTHER AREA OF CONVECTION DEVELOPING IN WESTERN FORECAST AREA THIS EVENING IN RESPONSE TO BETTER LIFT AND DYNAMICS WITH UPPER LEVEL SYSTEM APPROACHING REGION. THESE SHOWERS/THUNDERSTORMS MAY EFFECT MAINLY KDAY AND KLUK OVER THE NEXT SEVERAL HOURS. THE SHOWER AND THUNDERSTORM THREAT WILL PERSIST THROUGH MUCH OF THE NIGHT...UNTIL THE COLD FRONT PUSHES EAST OF THE TAF SITES. ON THE BACK SIDE OF THE FRONT...EXPECT A PERIOD OF MVFR CIGS TO HANG IN THROUGH AT LEAST MID MORNING FRIDAY. WE COULD ALSO SEE A FEW SHOWERS DEVELOP IN THE WRAP AROUND MOISTURE FROM LATE MORNING INTO THE AFTERNOON...ESPECIALLY AT THE NORTHERN TAF SITES. VFR CONDITIONS EXPECTED BY AROUND 15Z FRIDAY AT ALL TAF SITES. .OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...AR NEAR TERM...AR SHORT TERM...AR LONG TERM...BINAU AVIATION...PARKER
Hazardous weather outlook, Aug 9, 4:00 PM EDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 400 PM EDT THU AUG 9 2012 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-102000- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 400 PM EDT THU AUG 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO BECOME MORE WIDESPREAD THIS EVENING. SOME OF THE STORMS MAY BECOME SEVERE WITH DAMAGING WIND AND LARGE HAIL BEING THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING.
In the hours before
Special weather statement, Aug 9, 7:20 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
720 PM EDT THU AUG 9 2012
OHZ060-070-092345-
BUTLER OH-PREBLE OH-
720 PM EDT THU AUG 9 2012
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN PREBLE AND NORTHERN
BUTLER COUNTIES THROUGH 745 PM EDT...
AT 716 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR REILY...
MOVING NORTHEAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...OXFORD...SEVEN MILE AND
CAMDEN.
ALSO...MCGONIGLE...HUESTON WOODS STATE PARK...MORNING SUN...
MUTTONVILLE...COLLINSVILLE...WEST ELKTON...SOMERVILLE AND JACKSONBURG
ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 3969 8466 3952 8442 3940 8480 3945 8482
3955 8481
ASLLocal storm report, Aug 9, 7:48 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
748 PM EDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL OXFORD 39.51N 84.75W
08/09/2012 E1.00 INCH BUTLER OH BROADCAST MEDIA
&&
SNYDERSpecial weather statement, Aug 9, 8:10 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
810 PM EDT THU AUG 9 2012
OHZ046-055-056-100045-
DELAWARE OH-FRANKLIN OH-LICKING OH-
810 PM EDT THU AUG 9 2012
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LICKING...
NORTHEASTERN FRANKLIN AND SOUTHEASTERN DELAWARE COUNTIES THROUGH 845
PM EDT...
AT 806 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR CENTER
VILLAGE...MOVING NORTHEAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...JOHNSTOWN.
ALSO...CENTER VILLAGE AND HARTFORD ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.
LAT...LON 4024 8247 4007 8283 4014 8293 4031 8275
4031 8274 4028 8274 4028 8259
ASLLocal storm report, Aug 9, 8:17 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
817 PM EDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 PM HAIL 2 S NEW PARIS 39.83N 84.79W
08/09/2012 E0.50 INCH PREBLE OH BROADCAST MEDIA
DIME SIZE HAIL
&&
SNYDERLocal storm report, Aug 9, 8:20 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
820 PM EDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL 3 SE CAMDEN 39.61N 84.61W
08/09/2012 E0.50 INCH PREBLE OH BROADCAST MEDIA
DIME SIZE HAIL
&&
SNYDERLocal storm report, Aug 9, 8:25 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
825 PM EDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL AMANDA 39.65N 82.74W
08/09/2012 E0.50 INCH FAIRFIELD OH TRAINED SPOTTER
&&
HUGHESThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 10:53 PM EDT | Severe Thunderstorm Warning | ILN | Dearborn, Fayette, Franklin, Ripley, Union, Wayne | 37 min |
| Aug 10, 12:54 AM EDT | Special Weather Statement | ILN | Ohio, Switzerland | 51 min |
| Aug 10, 2:26 AM EDT | Areal Flood Advisory | ILN | Switzerland | 3 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.